# SDR V2JA20120160011

- Difficulty date: April 19, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N136SL
- Make and model: Piagio P180
- Aircraft serial: 1101
- Aircraft time: 7,421 hours, 5,487 cycles
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: S, F
- Precautionary procedure: H

## Discrepancy

DURING FINAL APPROACH,  THE LT ENGINE HAD AN UNCOMMANDED AUTOFEATHER.  ACFT LANDED SAFELY.  R & R THE HIGH & LOW PRESSURE AUTOFEATHER SWITCHES.  INSTALLED SERVICEABLE UNITS,   LEAK & FUNCTION CHECKS NORMAL. ACFT RETURNED TO SERVICE.
